I have been coughing a lot for the last 2 weeks (sometimes I throw up because I cough too much). What should I do?

32-year-old woman3 years ago
i have a headache, i had a fever at first, should i take something else besides advil and tylenol
0 like
8942 views
3 hours

Alexandre Chagnon · 3 years ago
Good evening ma'am,
This cough (and the vomiting that comes with it) is caused by secretions flowing from your nose into your throat. In doing so, they cause irritation and trigger the cough reflex.
It doesn't matter what syrup you take, or if you take Advil or Tylenol, if discharges are flowing from your nose to your throat, you'll end up coughing since you're not addressing the root of the problem.
I suggest doing the Sinus Rinse™ treatment twice a day for at least 5-7 days to reduce the amount of secretions in your nose. You should see an improvement in your symptoms in less than 3 days.
During this time, also try to use tricks like tilting the head of your bed, taking honey drops, or cough syrup.
If the cough is still there in a week, or if the fever returns, you'll need to go see a doctor.
Good luck at the end of the day,
Alexandre Chagnon, pharmacist

0 like

Need help with your health?
Ask your question to a real pro!